| Model Number |
H74939171040440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the radial vein.A 4.0 x 40, 40 cm mustang balloon catheter was selected for use.However, the balloon was not inflated due to a pinhole noted during flushing.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket/510(k) #: k103751, k110122.